MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX ROUND SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX ROUND SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3542470M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun, but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A device history record review is in progress.Once completed, a supplemental report will be submitted.Concomitant medical products: saline mentor siltex round spectrum 425cc breast implant , lot number 5862833.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
On (b)(6) 2018, saline mentor siltex round spectrum 425cc breast implants were received by the mentor failure analysis lab with no accompanying information.The devices could not be associated with an existing complaint.In the absence of clarifying information, it cannot be determined why this device was returned to mentor.However, it will be conservatively reported to fda as an event requiring medical device removal from a patient.This medwatch is for the left breast implant.
 
Additional Manufacturer Narrative
On 05/22/18, it was reported to mentor that the device history record (dhr) for the lot number 5862833 has been reviewed and it was verified that the device was manufactured in accordance with documented specifications and procedures.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 06/15/18, it was reported to mentor that the device evaluation and investigation have been completed.Upon receipt by mentor, the device was received without fluid.Brown material was observed within device.Device appears with shell wear on the anterior aspect.No other anomalies were observed.A root cause of the failure could not be determined.Corrective action: because product evaluation team was unable to confirm any unusual failure mode, no corrective action will be taken at this time.Blind device received in product evaluation lab with no complaint information attached and could not be associated with an existing complaint.Device appears with shell wear on the anterior aspect.No other anomalies were observed.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 06/22/18, it was reported to mentor that the device evaluation and investigation have been completed on (b)(6) 2018.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX ROUND SPECTRUM
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key7520880
Report Number1645337-2018-02976
Device Sequence Number1224618
Product Code FWM
UDI-Device Identifier00081317002116
UDI-Public00081317002116
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2012
Device Catalogue Number3542470M
Device Lot Number5862833
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2018
Initial Date Received by Manufacturer 04/27/2018
Supplement Date Received by Manufacturer04/27/2018
04/27/2018
04/27/2018
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date05/22/2018
06/18/2018
06/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;